MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.

KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.
Model Number R26159UHW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the case, the doctor grabbed a pollup, and they saw something fall out a piece of the grasper a very small spec of a piece.So they grabbed another grasper and manipulated like they normally do and they ended up having to grabbed another grasper to get the piece that broke off.The patient was not harmed.However, there was a 20-minute delay.They sent the patient for xray and did not find anything else.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Common Device Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key25361798
Report Number2020550-2026-01257
Device Sequence Number9985242
Product Code GCJ
UDI-Device Identifier04048551094495
UDI-Public04048551094495
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26159UHW
Device Catalogue NumberR26159UHW
Device Lot NumberYK01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/21/2026
Event Location Hospital
Date Report to Manufacturer06/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown